# SDR 0002081239

- Difficulty date: May 29, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N239NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 40,280 hours, 6,819 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 4000 FEET (BOM), LOST NR 2 HYDRAULIC SYSTEM.  FLIGHT ATTENDANTS REPORTED HOLE IN LEFT WING.  DUMPED FUEL AND RETURNED TO BOM.  INSPECTION REVEALED TIRE BLOWN SEVERING HYDRAULIC LINES AND DAMAGING WING AND FLAP AREA.  WORK IN PROGRESS.
